Welcome

About

The Global Leadership Summit is a two-day event telecast LIVE in HD from Willow’s campus near Chicago every August to hundreds of locations in North America. You are invited to join an expected 305,000 people committed to getting better as leaders in 2016. Throughout the fall, Summit events take place at an additional 675+ sites in 125 countries and 59 languages.

REASONS TO ATTEND

You are presented with a lot of opportunities to sharpen your skills and develop the people you lead. The Summit is a proven tool that produces compelling outcomes for leaders who attend.

Independent research conducted by Excellence in Giving

TEAMWORK Attendees feel improved teamwork, increased job satisfaction and productivity 83%
EFFECTIVENESS Attendees say their organization is more effective because of clearer vision 61%
SIGNIFICANCE Attendees feel a greater sense of significance and satisfaction 87%
BETTER LEADERS Attendees cite concrete ways their supervisor has become a better leader 81%

Faculty


Day 1

8:30 AM - 4:30 PM (CT/PT)

9:30 AM - 5:30 PM (ET/MT)


Session 1

8:30 AM - 9:45 AM (CT/PT)

9:30 AM - 10:45 AM (ET/MT)

Bill Hybels
45 Min Break

Session 2

10:30 AM - 12:15 PM (CT/PT)

11:30 AM - 1:15 PM (ET/MT)

Alan Mulally

Melinda Gates
75 Min Lunch

Session 3

1:30 PM - 3:00 PM (CT/PT)

2:30 PM - 4:00 PM (ET/MT)

Jossy Chacko

Travis Bradberry
30 Min Break

Session 4

3:30 PM - 4:30 PM (CT/PT)

4:30 PM - 5:30 PM (ET/MT)

Patrick Lencioni

Day 2

8:30 AM - 4:30 PM (CT/PT)

9:30 AM - 5:30 PM (ET/MT)


Session 5

8:30 AM - 10:30 AM (CT/PT)

9:30 AM - 11:30 AM (ET/MT)

Chris McChesney

Erin Meyer

John C.Maxwell
30 Min Break

Session 6

11:00 AM - 12:15 PM (CT/PT)

12:00 PM - 1:15 PM (ET/MT)

T.D. Jakes
75 Min Lunch

Session 7

1:30 PM - 3:00 PM (CT/PT)

2:30 PM - 4:00 PM (ET/MT)

Danielle Strickland

Horst Schulze
30 Min Break

Session 8

3:30 PM - 4:30 PM (CT/PT)

4:30 PM - 5:30 PM (ET/MT)

Wilfredo De Jesús

TOPICS

Faculty members deliver a unique blend of vision, inspiration and practical skills you can immediately apply.
Some of the topics* to be covered include:

EXECUTING IDEAS THAT MATTER MOST

VIRTUES THAT ACCELERATE TEAMWORK

NAVIGATING EFFECTIVELY THROUGH CULTURAL DIFFERENCES

HARNESSING THE POWER OF EMOTIONAL INTELLIGENCE

INGREDIENTS OF SUCCESSFUL TURNAROUNDS

BUILDING CULTURES THAT VALUE EFFICIENCIES

*Topics are subject to change

Videos

2015 HIGHLIGHTS

Watch

image

PERSIST THROUGH OPPOSITION

Watch

image

WHO WE ARE

Watch

image

TASTE OF THE SUMMIT

Watch

image

WATCH MORE VIDEOS

image
Super Early Bird Rate
Individual
$189
Team 10+
$149 (per person)
REGISTER 2017

Prefer to register by phone?  Call 800.570.9812


Click here to edit existing registrations.

U.S. pricing only.  Discounted pricing available for full-time students and active military.
Super Early Bird rate expires May 24, 2017

REGISTER

FAQ

FREQUENTLY ASKED QUESTIONS

Location & Dates

What are the dates for The Global Leadership Summit?

This year the Summit will take place Thursday-Friday, August 11-12, 2016.

Register Here

What is the difference between attending this on-site vs. a Premier Host Site?

Attendance at the Willow Creek campus provides the energy of an expected 7,000 attendees experiencing programming and most speakers in person. Premier Host Sites are preferred by some attendees for convenience, afford-ability, and connectivity to the church in their region.

Register Now : On Site (2016 sold out) or At a Premier Host Site

Is the programming the same at all locations?

All programming elements including music, drama, video, and dance emanate from the Willow Creek campus in South Barrington, IL.

Registration

How do I register for The Global Leadership Summit?

There are 3 ways to register:

Online: Click Here

Phone:800-570-9812

Mail:P.O. Box 3188 Barrington, IL 60011-3188

Do I need to have all the names of our group when I register?

Willow Creek Association allows groups to reserve "Empty Registrations" and then submit names of those who will be attending at a later date. We encourage you to enter those names by mid July, however a registrant's name can still be added or changed before printing the final ticket.

How do I update attendee information?

Each attendee is able to update their information. If you registered as a group, you can also update your group members information.
Click here to edit attendee information
Note: Email address used with your original registration will be required.

Can I share a registration with someone if I can't attend the entire event?

Willow Creek Association does not provide the option to share registrations between two or more individuals. The event has been designed as a holistic learning experience and is best if attended in its entirety.

Agenda & Sessions

When will the full schedule be available?

The full schedule is now available in the FACULTY section. Click here.

Will this event be in real-time at my Premier Host Site location?

If you attend in the Central or Pacific time zones, the Summit will begin at 8:30am local time. Sites in the Eastern or Mountain Time Zones will begin at 9:30am local time.

Is the programming the same at all locations?

All programming elements including music, drama, video, and dance emulates the Willow Creek campus in South Barrington, IL.

Pricing

How much does it cost to attend?

Pricing varies based on attendance at the Willow Creek campus or at a Premier Host Site. Discounts are available based on group size and date of registration.

Click Here for specific pricing information

What does the conference price include?

Registration for the event includes all conference materials as well as break refreshments. Meals are NOT included in the price of registration.

Who qualifies for the Student/Faculty rate?

All high school, undergraduate, and graduate students (whether full or part-time students) are eligible for the Student rate. The Faculty rate applies to those individuals on staff at a college, university, or seminary. U.S. Military Active Duty and Reserve personnel and their spouses may register at the Military rate.

Miscellaneous

What is your cancellation/transfer policy?

CANCELLATION POLICY
You must contact our Ministry Operations Team on or before 6/13/2017 for a refund of your conference fees less a $45.00 cancellation fee per person.
HOLD POLICY
Should you wish to hold your registration for future use, you must contact us on or before 7/11/2017. You will need to contact us within a year to utilize the fund toward a new conference registration. Your registration fees will be transferred to the conference selected less the $45.00 transfer fee per person. Additional payment may be required depending on the price of the new conference. Any overpayment remaining after the transfer is non-refundable.
TRANSFER POLICY
You may at any time up to the date of the conference transfer the name or location associated with the registration at no cost. To transfer the location, please call our Ministry Operations Team at 800-570-9812.

Still have questions?